# SDR SRXR201806030039

- Difficulty date: June 3, 2018
- Submitted: June 3, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: ABA7405501
- Condition: Corroded
- Location: Drain Pan
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FLOOR DRAIN PAN LANDING HEADER FITTING CORRODED.  PERFORMED A BLENDOUT REPAIR IAW EA 011-5310-52-A7235, I/R.
